Q: Medical Malpractice Suit. Hospitalization due to Pulmonary Embolism from birth control prescribed and now on medication.
Now on Blood thinners due to the birth control, still have a Pulmonary Embolis
Likely you may have a claim. If you want you may call me to discuss. Understand that the cause is not a slam dunk--many things may cause an embolism. It's not a "fingerprint" occurrence, so rare that it almost proves itself.
If you have any of the wrappers or containers of the product, then save them. Get a printout of your prescription history for a) that product and b) your entire history. That will help.
Justia Ask a Lawyer is a forum for consumers to get answers to basic legal questions. Any information sent through Justia Ask a Lawyer is not secure and is done so on a non-confidential basis only.
The use of this website to ask questions or receive answers does not create an attorney–client relationship between you and Justia, or between you and any attorney who receives your information or responds to your questions, nor is it intended to create such a relationship. Additionally, no responses on this forum constitute legal advice, which must be tailored to the specific circumstances of each case. You should not act upon information provided in Justia Ask a Lawyer without seeking professional counsel from an attorney admitted or authorized to practice in your jurisdiction. Justia assumes no responsibility to any person who relies on information contained on or received through this site and disclaims all liability in respect to such information.
Justia cannot guarantee that the information on this website (including any legal information provided by an attorney through this service) is accurate, complete, or up-to-date. While we intend to make every attempt to keep the information on this site current, the owners of and contributors to this site make no claims, promises or guarantees about the accuracy, completeness or adequacy of the information contained in or linked to from this site.